# SDR R61A202003050358

- Difficulty date: February 18, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 33,011 hours, 25,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND AFT WET AREA, R/H SHEAR PANEL HAS SUSPECTED CORROSION AS MARKED(2 SPOTS). BETWEEN FR87-FR88. REMOVED AND REPLACED RH SHEAR PLATE PN: 170-91919-001 REF EMB SRM 51-40-08, RESTORE FINISH REF EMB SRM 51-23-06.
